Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Insomnia

Posted by blueboy on July 15, 2008, at 10:35:36

In reply to Re: Insomnia blueboy, posted by Phillipa on July 14, 2008, at 19:29:38

> Great about the weight loss what caused you to stop nardil? Phillipa

Rash


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blueboy thread:839518
URL: http://www.dr-bob.org/babble/20080706/msgs/839832.html